# SDR USAA2011031891133

- Difficulty date: March 11, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 42,847 hours, 16,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112198200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - LEVEL 2 INTERGRANULAR CORROSION ON CENTER FITTING BETWEEN FR16 TO FR20, S23L L-1 DOOR CUTOUT.  REPLACED CENTER FITTING BETWEEN FR16 TO FR20, S23L L-1 DOOR CUTOUT IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53112109.
